# SDR DALA2021122908132

- Difficulty date: December 28, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 68,645 hours, 31,709 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT LIMIT FRAME 68 DOOR STOP FITTING 1 RH HOLE DIAMETER ?1= 0.257IN, ?2 =0.258IN, ?3=0.256IN, ?4=0.256IN AA 5311-01216 AD RELATED. ACTIONS REQ UIRED PRIOR TO FURTHER FLIGHT AT AFT GALLEY AREA (4 EA). ERFORMED PERMANENT REPAIR FRAME 68 DOOR STOP FITTING 1 RH AT AFT GALLEY AS PER PRI 595940-14AD REV 0, REV 1, REV 2, REV 3 ANDER/A 595940-14AD REV ORIGINAL. APPROVED DATE 27/DEC/21 HAS BEEN COMPLIED WHICH PRI 595940-14AD REV 0, REV 1, REV 2 AND REV 3MATCHES. SEE LOG PAGE FOR TIME CONTROLLED ITEMS SEC. II LOG PAGE # 2066465, SEC.III LOG PAGE #2066476, SEC. DTE LOG PAGE #2066486, #2066491, SEC. DTE LOG PAGE #2066495,AND SEC. DTE LOG PAGE #2066483 RII INSPECTION COMPLETE 0989900 AE164QC JOB COMPLETE. (LP# 2067140)
